MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED 1103 NON-VENT CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305457
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sharps coll 6gal red 1103 non-vent cap had a broken lid.This occurred on 4 occasions.The following information was provided by the initial reporter: material no: 305457 batch no: 9167919.It was reported that they got 4 sharp containers with broken lids.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary no photos or sample representation was provided for the complaint.A dhr review was performed and showed there were no issues reported like broken lids during the manufacturing process of the lot number 9167919.A review of non-conforming material report (ncmr) was performed for this part for the past 12 months and no issues were reported for lid broken for the same part number.According with this investigation there is not enough information provided from customer like a picture of the original packaging to rule out that this product could be damaged by incorrect handling, transportation or because a not suitable packaging was used (product repackaged within the distributor).It was concluded that due to the lack of information is not possible to determine this issue as failure mode related to the manufacturing process.Root cause is unknown due to lack of information.H3 other text : see h10.

Brand Name
SHARPS COLL 6GAL RED 1103 NON-VENT CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11369996
Report Number2243072-2021-00584
Device Sequence Number3742796
Product Code FMI
UDI-Device Identifier00382903054572
UDI-Public00382903054572
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305457
Device Catalogue Number305457
Device Lot Number9167919
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1